AMS eContent Search Results
Matches for: msc=(53C60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Enrico Le Donne and Sebastiano Nicolussi Golo. Regularity properties of spheres in homogeneous groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir S. Matveev and Marc Troyanov. The Myers-Steenrod theorem for Finsler manifolds of low regularity. Proc. Amer. Math. Soc. 145 (2017) 2699-2712.
Abstract, references, and article information   
View Article: PDF

[3] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[4] Enrico Le Donne. A metric characterization of Carnot groups. Proc. Amer. Math. Soc. 143 (2015) 845-849.
Abstract, references, and article information   
View Article: PDF

[5] J. L. Flores, J. Herrera and M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[6] Hans-Bert Rademacher. The second closed geodesic on Finsler spheres of dimension $n > 2$. Trans. Amer. Math. Soc. 362 (2010) 1413-1421. MR 2563734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chang-Wan Kim. A new proof of the rigidity problem. Proc. Amer. Math. Soc. 136 (2008) 3635-3638. MR 2415048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Colleen Robles. Geodesics in Randers spaces of constant curvature. Trans. Amer. Math. Soc. 359 (2007) 1633-1651. MR 2272144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Montgomery. Quantum phases. Math. Surveys Monogr. 91 (2006) 173-187.
Book volume table of contents
View Article: PDF

[11] Richard Montgomery. Open problems. Math. Surveys Monogr. 91 (2006) 139-145.
Book volume table of contents
View Article: PDF

[12] Richard Montgomery. A Tour of Subriemannian Geometries, Their Geodesics and Applications. Math. Surveys Monogr. 91 (2006) MR MR1867362.
Book volume table of contents   

[13] Richard Montgomery. Classical particles in yang-mills fields. Math. Surveys Monogr. 91 (2006) 159-171.
Book volume table of contents   
View Article: PDF

[14] Richard Montgomery. Cartan's approach. Math. Surveys Monogr. 91 (2006) 95-120.
Book volume table of contents   
View Article: PDF

[15] Richard Montgomery. Metrics on bundles. Math. Surveys Monogr. 91 (2006) 149-157.
Book volume table of contents   
View Article: PDF

[16] Richard Montgomery. A remarkable horizontal curve. Math. Surveys Monogr. 91 (2006) 39-47.
Book volume table of contents   
View Article: PDF

[17] Richard Montgomery. Dido meets Heisenberg. Math. Surveys Monogr. 91 (2006) 3-21.
Book volume table of contents   
View Article: PDF

[18] Richard Montgomery. Calculus of the endpoint map and existence of geodesies. Math. Surveys Monogr. 91 (2006) 235-245.
Book volume table of contents   
View Article: PDF

[19] Richard Montgomery. Chow's theorem: Getting from A to B. Math. Surveys Monogr. 91 (2006) 23-37.
Book volume table of contents   
View Article: PDF

[20] Richard Montgomery. Geometric mechanics. Math. Surveys Monogr. 91 (2006) 209-220.
Book volume table of contents   
View Article: PDF

[21] Richard Montgomery. Falling, swimming, and orbiting. Math. Surveys Monogr. 91 (2006) 189-206.
Book volume table of contents   
View Article: PDF

[22] Richard Montgomery. The Sussmann and Ambrose-Singer Theorems. Math. Surveys Monogr. 91 (2006) 229-233.
Book volume table of contents   
View Article: PDF

[23] Richard Montgomery. Singular curves and geodesics. Math. Surveys Monogr. 91 (2006) 55-73.
Book volume table of contents   
View Article: PDF

[24] Richard Montgomery. Discrete groups tending to Carnot geometries. Math. Surveys Monogr. 91 (2006) 133-138.
Book volume table of contents   
View Article: PDF

[25] Richard Montgomery. Bundles and the Hopf fibration. Math. Surveys Monogr. 91 (2006) 221-227.
Book volume table of contents   
View Article: PDF

[26] Richard Montgomery. Curvature and nilpotentization. Math. Surveys Monogr. 91 (2006) 49-54.
Book volume table of contents   
View Article: PDF

[27] Richard Montgomery. A zoo of distributions. Math. Surveys Monogr. 91 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[28] Richard Montgomery. The tangent cone and Carnot groups. Math. Surveys Monogr. 91 (2006) 121-132.
Book volume table of contents   
View Article: PDF

[29] Shin-ichi Ohta. Reconstructions of distances by energy forms. Proc. Amer. Math. Soc. 134 (2006) 3405-3415. MR 2231926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Qun He and Yi-Bing Shen. On Bernstein type theorems in Finsler spaces with the volume form induced from the projective sphere bundle. Proc. Amer. Math. Soc. 134 (2006) 871-880. MR 2180905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2